# SDR DALA2015012200530

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 49,327 hours, 6,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING INOPERATIVE.  RECONNECTED SEAT HARNESS AT SIDEWALL AT SEATS 14, 15 AB.
